# SDR SWAA2020010609428

- Difficulty date: January 6, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231FF HAS DELAMINATION / DAMAGED FLOOR PANEL 231FF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR. 9
